# SDR ASAA2014102109448

- Difficulty date: October 21, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 30,013 hours, 9,116 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Location: Tr
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

P5-13 TR UNIT ANNUNCIATOR LIGHT ILLUMINATED. WARNING HORN IN NOSE WHEEL WELL ON. ACFT GROUNDED.  FOUND TRU2, TRU3, & EQUIPMENT COOLING EXHAUST FAN NORMAL. REF WDM 24-51-11, 24-51-21, 24-32-11, & 21-27-21.  REMOVED TRU 1&2. GVI OF TR'S & ASSOCIATED WIRING.  NO FAULTS NOTED.  REINSTALLED TR'S REF MM 24-32-11.  ACCESSED EQUIPMENT COOLING FANS.  GVI OF FANS & WIRING, NO FAULTS NOTED.  TRU'S OP NORMAL.  EQUIPMENT COOLING FAN OPS NORMAL. C/B'S REMAIN SET.  TRANSFERRED GROUND POWER TO APU AND BACK TO GROUND POWER SEVERAL TIMES. NO FAILURES NOTED.  HAS NO OTHER RECENT HISTORY.
